# SDR KNNA201000002

- Difficulty date: October 23, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 55,214 hours, 31,338 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Part serial: 4557
- Condition: False Activation
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH, STARTED THE APU.  THE APU FIRE WARNING LIGHT AND BELL ACTIVATED. PROCEEDED WITH THE APU FIRE IMMEDIATE ACTION ITEMS.  THE FIRE WARNING LIGHT EXTINGUISHED. COMPLETED THE APU NON-NORMAL CHECKLIST AND NOTIFIED THE TOWER. REQUESTED A FIRE TRUCK COME AND INSPECT THE AIRPLANE FOR SMOKE AND HEAT. THE FIRE TRUCK DID NOT NOTE ANY PROBLEM SO WE CONTINUED TO PARKING. AFTER PASSENGERS DE-PLANNED, CALLED MX CONTROL. THEY INFORMED ME OF THE ACTIONS REQUIRED TO INSPECT AND DEFER THE APU.  WITH APU DEFERRED,  BOARDED PASSENGERS AND RETURNED TO DEPARTURE.
